# SDR DBC2004F00000

- Difficulty date: February 16, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N202JK
- Make and model: Cessna 650
- Aircraft serial: 6500100
- Engine: Garrtt TFE731*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fuse
- Part number: FL40
- Condition: Failed
- Location: Flap Control
- Part time: 2,119 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  FLAPS WOULD NOT EXTEND,  LANDED UNEVENTFULLY.  TROUBLESHOT AND FOUND FUSE F23 IN FLAP CONTROL SYSTEM BLOWN.   APPARENT CAUSE WAS MOISTURE CONTAMINATION OF FLAP CONTROLLER CONNECTOR.  REPLACED FUSE F23, OPERATIONS CHECKED GOOD.
